# SDR DXTA200400279

- Difficulty date: March 28, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 2,706 hours, 1,671 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 9914532
- Part serial: 035
- Condition: Leaking
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

UPON GEAR EXTENSION HYDRAULIC FLUID LEVEL DROPPED BELOW 16 PERCENT, DIVERTED AIRCRAFT TO APA AND LANDED SAFELY.  FOUND SLAT SPOOL VALVE LEAKING, REMOVED AND REPLACED VALVE, BLED A/B SYSTEM RESERVOIRS WITH (2) GALLONS OF SKYDROL EACH.  LEAK CHECKED GOOD IAW THE CESSNA 750 MM CHAPTER 27-80-01.
